EconPapers    
Economics at your fingertips  
 

Quadratic-exponential growth BSDEs with Jumps and their Malliavin’s Differentiability

Masaaki Fujii and Akihiko Takahashi
Additional contact information
Masaaki Fujii: The University of Tokyo
Akihiko Takahashi: The University of Tokyo

No CARF-F-376, CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo

Abstract: In this paper, we study a class of quadratic-exponential growth BSDEs with jumps. The quadratic structure was introduced by Barrieu & El Karoui (2013) and yields a very useful universal bound on the possible solutions. With the bounded terminal condition as well as an additional local Lipschitz continuity, we give a simple and streamlined proof for the existence and the uniqueness of the solution. The universal bound and the stability result for the locally Lipschitz BSDEs with coefficients in the BMO space enable us to show the strong convergence of a sequence of globally Lipschitz BSDEs. The result is then used to generalize the existing results on the Malliavin’s differentiability of the quadratic BSDEs in the diffusion setup to the quadratic-exponential growth BSDEs with jumps.

Pages: 47 pages
Date: 2015-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
https://www.carf.e.u-tokyo.ac.jp/old/pdf/workingpaper/fseries/F376.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cfi:fseres:cf376

Access Statistics for this paper

More papers in CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-03
Handle: RePEc:cfi:fseres:cf376